# SDR ASAA2014050907723

- Difficulty date: May 9, 2014
- Submitted: May 10, 2014
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 25,146 hours, 7,349 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1605642
- Part serial: 3571
- Condition: Leaking
- Location: Apu
- Part time: 4,266 hours, 9,869 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU HAS A HISTORY OF OIL SERVICING CURRENT OIL CONSUMPTION IS HIGHER THAN EXPECTED GROUNDED.  C/W FIM TASK 49-95-00-810-801.  FOUND APU TO BE LEAKING FROM AFT DRAIN.  FOUND OIL COOLER LEAKING ON SHUTDOWN.  REPLACED THE APU OIL COOLER, REF AMM 49-91-41/401.  NO LEAKS NOTED DURING APU OPERATION.
